MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX MID; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX MID; SURGICAL MESH
Catalog Number 0116322
Medical Device Problem Codes Defective Device (2588); Patient-Device Incompatibility (2682); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Pain (1994); Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No conclusions can be made.The patient's attorney alleges adverse patient outcome associated with the hernia mesh used to treat the patient.The patient's attorney alleges that the patient had subsequent surgical intervention; however, no details have been provided.No lot number has been provided; therefore, a review of the manufacturing records is not possible.This emdr represents the bard/davol 3dmax mesh (device #1).An additional emdr was submitted to represent the bard/davol ventralight st mesh (device #2).Should additional information be provided, a supplemental emdr will be submitted.Not returned.
 
Event or Problem Description
Attorney alleges that the patient underwent surgery for implant of unspecified bard/davol 3dmax mesh and ventralight st on (b)(6) 2019 and/or (b)(6) 2021.As reported, the patient is making a claim for an adverse patient outcome against both devices.Attorney alleges that the patient had subsequent surgical intervention due to the hernia mesh device.It is also alleged that the patient experienced emotional distress and the device was defective.
 
Additional Manufacturer Narrative
No conclusions can be made.The patient's attorney alleges adverse patient outcome associated with the hernia mesh used to treat the patient.The patient's attorney alleges that the patient had subsequent surgical intervention; however, no details have been provided.No lot number has been provided; therefore, a review of the manufacturing records is not possible.Addendum: h11: this supplemental emdr is submitted to document additional information provided and to correct the brand name and pma/510(k).Root cause is inconclusive, no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-nov-2020 ) is considered to be a best estimate.Updated fields: a2, b4, b5, b7, d3, d4, d6a, g3, g6, h2, h4, h6, h10, h11.Corrected fields: d1 (brand name), g4 (pma/510(k)).This supplemental emdr represents the bard/davol 3dmax mid mesh (device 3).An additional supplemental emdr was submitted to represent the bard/davol ventralight st using echo ps (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text: not returned.
 
Event or Problem Description
Attorney alleges that the patient underwent surgery for implant of unspecified bard/davol 3dmax mesh and ventralight st on (b)(6) 2019 and/or (b)(6) 2021.As reported, the patient is making a claim for an adverse patient outcome against both devices.Attorney alleges that the patient had subsequent surgical intervention due to the hernia mesh device.It is also alleged that the patient experienced emotional distress and the device was defective.Addendum per additional information provided: (b)(6) 2019 - patient was diagnosed with incarcerated ventral hernia thereby underwent robotic assisted repair with implant of ventralight st using echo ps (device 1).Per op notes, ¿the hernia sac was noted with incarcerated omentum were reduced.A ventralight st using echo ps (device 1) was placed and sutured.¿ (b)(6) 2021 - patient was diagnosed with recurrent ventral hernia and bilateral inguinal hernia thereby underwent robotic assisted laparoscopic repair with implant of ventralight st using echo ps (device 2) and 3dmax mid (device 3 and 4).Per op notes, ¿adhesions of omentum to anterior abdominal wall and old mesh (device 1) were lysed.Adhesiolysis were performed.The prior mesh (device 1) was in good position.The hernia defect was reduced.A ventralight st using echo ps (device 2) was placed and sutured with device 1.Bilateral inguinal hernia sacs were noted and reduced.Two 3dmax mid (device 3 and 4) were placed on both right and left inguinal regions and sutured.¿.

Brand Name
3DMAX MID
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED 3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
4018258495
MDR Report Key12332877
Report Number1213643-2021-06950
Device Sequence Number11875742
Product Code FTL
UDI-Device Identifier00801741200793
UDI-Public(01)00801741200793(17)221028(10)HUEYAB09
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K200818
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/28/2022
Device Catalogue Number0116322
Device Lot NumberHUEYAB09
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/13/2021
Supplement Date Received by Manufacturer10/23/2025
Initial Report FDA Received Date08/17/2021
Supplement Report FDA Received Date11/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/15/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale